# SDR QXEA0201003

- Difficulty date: July 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER, AFT WING SPAR FLANGE HAS CHAFING FROM LEFT HAND WING YW48.00 TO RIGHT WING YW48.00.  REPAIRED IAW RD 8-57-1434.
